Pacific Journal of Mathematics

Takesaki's duality for regular extensions of von Neumann algebras.

Yoshiomi Nakagami and Colin Sutherland

Article information

Source
Pacific J. Math., Volume 83, Number 1 (1979), 221-229.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102784672

Mathematical Reviews number (MathSciNet)
MR555050

Zentralblatt MATH identifier
0431.46041

Subjects
Primary: 46L10: General theory of von Neumann algebras

Citation

Nakagami, Yoshiomi; Sutherland, Colin. Takesaki's duality for regular extensions of von Neumann algebras. Pacific J. Math. 83 (1979), no. 1, 221--229. https://projecteuclid.org/euclid.pjm/1102784672


Export citation

References

  • [1] A. Connes and W. Krieger, Measure space automorphisms,the normalizersof their fullgroups andapproximatefiniteness,J. Functional Analysis, 24 (1977), 336-352.
  • [2] A. Connes and M. Takesaki, The flow of weights on factors of type III, Thoku Math. J., 29 (1977), 473-575.
  • [3] M. Enock, Produit croise d'une algebre de von Neumann par une algebre de Kac, J. Functional Analysis, 26 (1977), 16-47.
  • [4] F. Hansen and D. Olesen, Perturbations of center-fixing dynamicalsystems, Math. Scand., 41 (1977), 295-307.
  • [5] M. B. Landstad, Duality theory for covariant system, Trans. Amer. Math. Soc, 248 (1979), 223-267.
  • [6] M. B. Landstad, Duality for dual covariance algebra, Commun. Math. Phys., 52 (1977), 191-202.
  • [7] H. Leptin, VerallgemeinerteIJ -Algebren undprotectiveDarstellungenlokal kompacter Gruppen, Inventions Math., 3 (1967), 257-281, ibid., 4 (1967), 68-81.
  • [8] Y. Nakagami, Dual action on a von Neumann algebra and Takesaki1 s dualityfor a locally compact group, Publ. RIMS, Kyoto Univ., 12 (1977), 727-775.
  • [9] Y. Nakagami, Essential spectrum () of a dual action on a von Neumann algebra, Pacific J. Math., 70 (1977), 437-479.
  • [10] M. Nakamura and Z. Takeda, On the extensions of finite factors, Proc. Japan Acad., 35 (1959), 149-154.
  • [11] S. Stratila, D. Voiculescue and L. Szid, On crossed products, I, Rev. Roumaine Math., 21 (1976), 1411-1449; II, ibid., 22 (1977), 83-117.
  • [12] C. E. Sutherland, Cohomology and extensions of von Neumann algebras I, to appear in RIMS, Kyoto.
  • [13] C. E. Sutherland, Cohomology and extensions of von Neumannalgebras II, to appear in RIMS, Kyoto.
  • [14] M. Takesaki, Dualityforcrossed products and the structure of von Neumann algebras of type III, Acta Math., 131 (1973), 249-310.
  • [15] G. Zeller-Meier, Produit croises d'une C*-algebrepar un grouped'automorphisms, J. Math. Pures et appliques, Series 9, 47 (1968), 101-239.